# SDR SWAA2019081335832

- Difficulty date: July 31, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 41,415 hours, 24,756 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Part number: 175A140520
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER #4 RIB CENTER STIFFENER, LOWER CORNER, STIFFENER #3 CRACKED.          / REPAIRED #3 STIFFENER IAW SRM.
